I have a history of intense migraines in addition to the body pain that I experience from fibromyalgia. Since a change from effexor to savella, the headaches have become more severe. I am on day 8 of a 2-week titration pack. Are the intensified headaches a side effect which should decrease with time or should I contact my doctor?
Savella - can this cause migraines and emotional meltdowns?
- 21 Oct 2010 by pastormarie314
- 19 March 2012
- effexor, migraine, headache, pain, fibromyalgia, side effect, savella
Added 21 Oct 2010:
I am also experiencing major emotional melt downs with frequent crying spells. This is very unusual behavior for me. Is this another side effect which should diminish with time?
i was on savella work wonders for the fibro pain but ran my blood pressure up !sounds like yours might be going up too!please check with your doctor !
i know headaches aren't no fun i have migraines and cluster migraines and fibro doesn't help none either !
hope you can find out why the headaches are so bad !
thanks for sharing
Depression and headaches are both reported side effects of Savella.
Do not reduce your dose without seeking medical advice.
i tried savella, was on like the 17th day and couldnt stand it any longer had extremely bad headaches so i stopped it, the headaches were so bad like morning noon night told my doctor he was mad said i didnt stay on them long enough,now looking for a new doctor i say this stuff is bad news i have a friend who also had bad side affects with it so if you are going to try it just beware
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Oct 2011 • 11 answers
Posted 8 Nov 2011 • 1 answer
Posted 10 Nov 2011 • 7 answers
Posted 26 Sep 2012 • 2 answers
Posted 4 Apr 2018 • 1 answer